Because of my insurance cancellation and the fact the the drug companies feel the need to rape us (as if we aren't suffering enough) and they have to charge us unspeakable amounts of money to feel somewhat normal. My Abilify is $1000.00 a month. I have officially been off for 31 days and I'm feeling the effects which are not good. I'm anxious, fidgetty, have alot of anger and rage and just can't seem to pull myself to feel like I do on the meds. It's not working. I can't grab ahold of my thoughts and am finding it hard to concentrate. No doctors till my insurance comes back through, if it even does. That's not certain. Anyone with advice on how I can deal with this, please... drop me a line. Barb-Detroit
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...